# SDR DLM90021067

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 20,530 hours, 11,074 cycles
- Engine: Iae V2500A1
- Engine time: 10,694 hours, 5,732 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Part serial: 1685063
- Condition: Failed
- Location: Nr 2 Engine Vsv
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VSV ACTUATOR HEAD END SEPERATED FROM BODY OF ACTUATOR RESULTING IN LARGE FUEL LEAK. FOUND AT GATE PRIOR TO FLIGHT AFTER ENGINE CHANGE.
